# SDR SIMA20131003001

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 7,899 hours, 5,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND NR 1, 3 & 4 BATTERY AND BATTERY CHARGERS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPLACED BATTERY CHARGERS.  ACFT RETURNED TO SERVICE.
